mental-health-icon
Anti depressants side effects
I have been prescribed anti depressants fludac 20 mg. I take the medicine before sleeping. Due to it's side effect i feel sleepy, it hinders my exam preparation. How should i deal with this side effect.
121 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

In most people fludac will not cause sedation,  but in your case since it is you could take the medicine just before going to sleep. Or if the problem persists then may be lower doses can be tried. If lowering the dose doesn't help, then you can be switched to some other medicine.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
In that case you should start taking it in the morning ideally after breakfast. It is not prescribed at night time usually.
Next Steps
Pls consult a psychiatrist for the same
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.